Getbig Bodybuilding, Figure and Fitness Forums
December 19, 2014, 11:47:16 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: oral steroids and severe stomach issues  (Read 4074 times)
bill220
Getbig I
*
Posts: 2

Getbig!


« on: October 24, 2010, 06:24:40 PM »

I have done several cycles over the past few years and almost all of them have included oral steroids of some form.  I have tried various brands and types.  My problem is this... Over the past year to year and a half every time i use really any oral steroid about 3-4 weeks into the cycle i start to get severe acid reflux which can include, but not be limited to, abdominal distention, acid, gas, etc.  I had to go to doctor and get prescription strength prilosec for acid reflux, but i finally gave in and stopped taking the orals and guess what it cleared up.  I have two questions.  Number one does anybody else have this problem with orals and if so what did you do to treat it.  Also, can I get away with a decent cycle of injectables only?
Report to moderator   Logged
tstmaniac
Getbig IV
****
Posts: 1932


« Reply #1 on: October 24, 2010, 09:11:35 PM »

i also find it hard to digest my food if i take more than 40mgs of dbol a day for more than 5 weeks....honestly bro orals are not even necesarry...you would do fine with just injectables...try dropping your doses down and if that doesnt work just stick with injectables and use a fast acting injectable to kick start your cycle instead of orals...make sure your getting blood work done if your getting those kind of sides..
Report to moderator   Logged
bea
Getbig II
**
Posts: 82


« Reply #2 on: October 25, 2010, 05:42:11 AM »

I have acid reflux with wistrol tabs
bea
Report to moderator   Logged
R.A.M.
Getbig III
***
Gender: Male
Posts: 826


BOOM


« Reply #3 on: October 25, 2010, 06:41:03 AM »

Welcome to my world of acid pain. I dread taking orals but.... I learn to live with it. Hope it gets better man.
Report to moderator   Logged
wild willie
Getbig V
*****
Gender: Male
Posts: 5637



« Reply #4 on: October 25, 2010, 08:05:25 AM »

Orals definitely give me serious issues with acid reflux......I have decided to go inject only cycles from here on out.....My advice is to steer clear of orals......just my .02!
Report to moderator   Logged
bill220
Getbig I
*
Posts: 2

Getbig!


« Reply #5 on: October 25, 2010, 03:36:58 PM »

I'm glad to know I'm not alone with acid reflux.  I have tried using smaller dosages with them, but the acid remains unless i quite them altogether.  I guess I will just ditch the orals for at least a few months to let stomach heal and just stick with injectables.  What would be another injectable to stack with test cypionate that might yield close results to anadrol which is what i was taking before i had to stop because of the acid?
Report to moderator   Logged
wild willie
Getbig V
*****
Gender: Male
Posts: 5637



« Reply #6 on: October 27, 2010, 08:19:23 AM »

Just a suggestion here.....take it for what its worth......you should stack deca and equipoise together....or cyp and equipoise.....definitely stop using the orals....your reflux will subside after you quit the pills.
Report to moderator   Logged
tstmaniac
Getbig IV
****
Posts: 1932


« Reply #7 on: October 27, 2010, 08:42:39 AM »

Deca and equipoise stacked together only? Huhh
Report to moderator   Logged
wild willie
Getbig V
*****
Gender: Male
Posts: 5637



« Reply #8 on: October 28, 2010, 10:25:10 AM »

Deca and equipoise stacked together only? Huhh

It is only a suggestion.....I mentioned deca and eq......or cyp and eq.....you don't like it.....don't follow my advice.....I like it personally speaking.....we all respond differently to compounds.
My .02!
Report to moderator   Logged
tstmaniac
Getbig IV
****
Posts: 1932


« Reply #9 on: October 28, 2010, 01:30:18 PM »

Deca and EQ stacked together is asking for erectile dysfunction...steriods 101 man...test should be the base of your cycle especially if your using deca..that is terrible advice to give out no offense
Report to moderator   Logged
Dr Loomis
Getbig III
***
Gender: Male
Posts: 354



« Reply #10 on: October 29, 2010, 08:29:12 AM »

Deca and EQ stacked together is asking for erectile dysfunction...steriods 101 man...test should be the base of your cycle especially if your using deca..that is terrible advice to give out no offense

Everyone is diffrent to some degree, but I agree with this for the most part.
Report to moderator   Logged
Stavios
Guest
« Reply #11 on: October 29, 2010, 08:55:28 AM »

Deca and EQ stacked together is asking for erectile dysfunction...steriods 101 man...test should be the base of your cycle especially if your using deca..that is terrible advice to give out no offense

Very true

some lucky guys (or liars) can do that without having any problems but it sure would fuck my dick up
Report to moderator   Logged
wild willie
Getbig V
*****
Gender: Male
Posts: 5637



« Reply #12 on: June 25, 2012, 08:05:47 AM »

You test lovers are a dime a dozen.....
Report to moderator   Logged
Borracho
Getbig V
*****
Gender: Male
Posts: 8231


Waking up is possible if ur tired of the dream....


« Reply #13 on: June 25, 2012, 08:26:55 AM »

You test lovers are a dime a dozen.....

lol @ taking you nearly 2 years to respond  Grin
Report to moderator   Logged

1
a_ahmed
Getbig V
*****
Posts: 5816


Team Nasser


« Reply #14 on: July 10, 2012, 04:27:14 PM »

ya anavar gave me severe pain wtf?... i had to stop it.... on the other hand i did some stupid crap like adrol with sdrol >_> and was just fine... weirdness.
Report to moderator   Logged
Marlo Stanfield
Getbig IV
****
Posts: 1436


You want it to be one way,but it's the other way.


« Reply #15 on: July 11, 2012, 11:08:23 AM »

isnt anavar the same as the former oxandrolone?

yeah, ive had the same, terrible pains, but on dbol and anadrol and halos, no problem Huh

maybe it was to do with this, the oxas were like 2.5mg dosage and i took like 15 a day from them, maybe the amount of many tablets was the problem, i dont know, staying away from oral entirely these days anyway

same here with anavar... was taking 50mg ED
Report to moderator   Logged
BOW
Getbig III
***
Posts: 648



« Reply #16 on: July 12, 2012, 08:21:15 PM »

Its possible the fillers being used are causing pH issues in your stomach. What brands are u using?
Report to moderator   Logged
randy841
Getbig III
***
Posts: 868



« Reply #17 on: July 12, 2012, 11:21:06 PM »

Acid reflex is fairly common with the orals in my experience too. Working out late and sleeping late, and i found the problem to often get worst the longer you are on. While on i would often have to resort to OTC generic brand TUMS, they did the trick.
Report to moderator   Logged
usmcdevildoc
Getbig II
**
Posts: 279


« Reply #18 on: July 15, 2012, 05:58:27 AM »

The TUMS tip is on point. Serious GI issues are rare unless you have an
ulcer. Acid reflux is real common, particular as you get older.
Report to moderator   Logged
BOW
Getbig III
***
Posts: 648



« Reply #19 on: July 15, 2012, 01:37:55 PM »

A PPI like omeprazole would be recommended for reflux rather than tums. Tums would not be as effective. Take a PPI first thing in the morning and your gi issues should be handled.
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!